# SDR SWIA200819430

- Difficulty date: March 31, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 29,529 hours, 41,574 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5544 - EMERGENCY LIGHT TRACK LIGHT IS INOP.  RESECURED WIRING AT LIGHT.  OPS CHECK GOOD.
